# SDR A6WA2016121244640

- Difficulty date: December 6, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 32,258 hours, 31,001 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  NOSE GEAR WOULD NOT RETRACT.  RECEIVED A GEAR DISAGREE WARNING MESSAGE. COMPLIED WITH QRH,  RECEIVED GEAR DOWN AND LOCKED INDICATION.  MESSAGE APPEARED 28 SECONDS AFTER HANDLE MOVEMENT.  NOSE EGAR SHOWED RED ON EICAS, MANUAL RELEASE SYSTEM WAS UTILIZED.  EMERGENCY WAS DECLARED.   RECEIVED STEERING INOPERATIVE CAUTION MESSAGE AS WELL.
